MAUDE Adverse Event Report: DEPUY SYNTHES SPINE EXPEDIUM VIPER; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

DEPUY SYNTHES SPINE EXPEDIUM VIPER; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Model Number 196789600
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Fall (1848); Failure of Implant (1924); Injury (2348)
Date of Event 09/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Not returned for evaluation.
 
Event or Problem Description
Revision scoliosis correction on (b)(6) 2017.Patient underwent primary correction (b)(6) 2010.3 years ago the patient had a fall and the screws broke just under the tulip and the cocr rods also broke.X-ray provided.Case is linked to 5109967 - this case captures the instrument issues that occurred during the revision procedure.

Brand Name
EXPEDIUM VIPER
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
DEPUY SYNTHES SPINE
325 paramount drive
raynham MA 02767
MDR Report Key6906915
Report Number1526439-2017-10783
Device Sequence Number11048139
Product Code NKB
UDI-Device Identifier10705034295282
UDI-Public(01)10705034295282
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K090648
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number196789600
Device Catalogue Number196789600
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2017
Initial Report FDA Received Date10/02/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;